Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 11, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Oct 19, 2025, 11:50 PM CDT for 10 counties in Oklahoma. It took effect at Oct 20, 2025, 9:00 AM CDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2025, 11:50 PM CDT (04:50 UTC)
- In effect from
- Oct 20, 2025, 9:00 AM CDT
- Expired
- Oct 20, 2025, 1:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 31 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2243 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
717 WWUS74 KTSA 200450 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1150 PM CDT Sun Oct 19 2025 OKZ054>064-201800- /O.NEW.KTSA.WI.Y.0011.251020T1400Z-251020T1800Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek- Including the cities of Nowata, Pryor, Vinita, Tulsa, Sapulpa, Grove, Miami, Jay, Pawnee, Claremore, Pawhuska, and Bartlesville 1150 PM CDT Sun Oct 19 2025 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 1 PM CDT MONDAY... * WHAT...South winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Craig, Creek, Delaware, Mayes, Nowata, Osage, Ottawa, Pawnee, Rogers, Tulsa, and Washington OK Counties. * WHEN...From 9 AM to 1 PM CDT Monday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MAB
1 follow-up statement
988 WWUS74 KTSA 201805 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 105 PM CDT Mon Oct 20 2025 OKZ054>064-201915- /O.EXP.KTSA.WI.Y.0011.000000T0000Z-251020T1800Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek- Including the cities of Claremore, Jay, Pryor, Pawnee, Tulsa, Grove, Bartlesville, Pawhuska, Vinita, Sapulpa, Miami, and Nowata 105 PM CDT Mon Oct 20 2025 ...WIND ADVISORY HAS EXPIRED... Wind speeds across northeast Oklahoma will continue to gradually diminish, with gusts mostly remaining blow 40 mph for the remainder of the afternoon. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Oct 19, 6:14 PM CDT, 5 hours 36 minutes earlier. Its key messages:
- Updated at 1225 PM CDT Sun Oct 19 2025
- Decreasing winds and cooler temperatures today.
- Gusty south winds return Monday morning and early afternoon, resulting in limited fire weather danger, before a dry cold front passes through Monday afternoon.
- Seasonable temperatures are expected Tue-Sun, with rain likely for the end of the week.
Area forecast discussion, Oct 19, 6:14 PM CDT, 5 hours 36 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 614 PM CDT Sun Oct 19 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1225 PM CDT Sun Oct 19 2025 - Decreasing winds and cooler temperatures today. - Gusty south winds return Monday morning and early afternoon, resulting in limited fire weather danger, before a dry cold front passes through Monday afternoon. - Seasonable temperatures are expected Tue-Sun, with rain likely for the end of the week. && .SHORT TERM... (Through tonight ) Issued at 1225 PM CDT Sun Oct 19 2025 Northerly winds continue to diminish this morning as transient surface high passes over the region. By late this afternoon, eastern OK will already be on the back side of the high, with winds switching back to southerly direction. Otherwise a beautiful fall afternoon with dry air and temps warming into the upper 60s/low 70s most areas with abundant sunshine. During the night south winds will continue to pick up, initially across northeast OK then elsewhere toward morning. Will see another chilly night from southeast OK into northwest AR with 40s for lows, while temps will likely bottom out in the 50s early across northeast OK, then remain near steady or slowly rise. && .LONG TERM... (Tomorrow through Sunday) Issued at 1225 PM CDT Sun Oct 19 2025 As the surface gradient quickly tightens by Monday morning, winds will become gusty out of the south early. Given the expected strength of the 850mb flow, areas mainly NW of I-44 may see some gusts approaching 40 mph for at least a few hours into early afternoon. Generally expect gusts in the 25-35 mph range elsewhere. As another cold front approaches Monday afternoon the gradient will weaken and winds decrease. Initially rather dry airmass with dew points in the 30s will eventually moisten to some degree, but not before RH drops below 30% for most areas as temps warm notably into the 80s across eastern OK. Thus locations in NE OK west of Highway 75 will see a few hours of enhanced fire spread potential, with yesterday's rainfall tempering conditions elsewhere. Front expected to arrive in NE OK after 18z and be through the forecast area by a little after 00z with a dry passage and winds shifting to northwest, with a few gusts in the 20-25 mph range possible. Dry and cooler conditions follow Tuesday with a chilly start to Wednesday, followed by slight warm up Wednesday afternoon. Next system currently cut off in the eastern Pacific will eventually merge with a northern wave and move slowly inland, reaching the Southern Plains by Thursday. Moisture return in advance of the slow moving trough should be sufficient for widespread rain and chances by Thursday night and Friday. Given forecast PWAT values AOA 90th percentile, heavy rainfall is possible. Severe weather threat uncertain at this time. Rain chances linger into Saturday with mild temperatues through Sunday. && .AVIATION... (00Z TAFS) Issued at 612 PM CDT Sun Oct 19 2025 VFR conditions are forecast. Winds increase overnight with widespread swath of LLWS forecast through mid morning across the region. Gusty south winds area wide late morning through the afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 54 84 50 73 / 0 0 0 0 FSM 47 82 53 74 / 0 0 0 0 MLC 52 84 51 76 / 0 0 0 0 BVO 48 83 44 71 / 0 0 0 0 FYV 45 77 44 69 / 0 0 0 0 BYV 47 75 48 66 / 0 0 0 0 MKO 50 83 49 73 / 0 0 0 0 MIO 48 78 45 68 / 0 0 0 0 F10 50 84 48 75 / 0 0 0 0 HHW 48 83 57 76 / 0 0 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...14 LONG TERM....14 AVIATION...07
Hazardous weather outlook, Oct 19, 1:22 PM CDT, 10 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 122 PM CDT Sun Oct 19 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 122 PM CDT Sun Oct 19 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. No hazardous weather is expected through tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...High Wind Potential. TUESDAY AND WEDNESDAY...No Hazards. THURSDAY AND FRIDAY...Thunderstorm and Heavy Rain Potential. SATURDAY...No Hazards. EXTENDED DISCUSSION... Strong, gusty southerly winds will develop early Monday morning and continue through much of the day Monday, ahead of another approaching cold front that will push through the area late Monday afternoon and evening. Wind gusts of 30 to 40 mph will be common late Monday morning into the afternoon ahead of the front. Behind the front, cooler and tranquil weather will occur Tuesday and Wednesday before another storm system approaches late in the week with increased storm chances and heavy rain possible. weather.gov/tulsa contains additional information.
Nearby
Wind Advisories in Oklahoma, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.